Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Had chronic sinusitis. Had polyps removed. Had wheezing, breathlessness, chest infection

hi i have had chronic sinusitis for over 2 years i had polyps removed with fess in september. still having same problems loads of congestion no taste or smell at all. after surgery i had sudden onset of asthma symptoms wheezing short of breath etc and had a chest infection which has now cleared but still have asthma symptoms. my lungs actually hurt ! still under ent team and my gp has referred me to see respiritary doctor . i was researching about samters triad ??
Asked On : Sat, 19 Jan 2013
Answers:  2 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy
Internal Medicine Specialist 's  Response
HI

Samter's triad is a medical condition consisting of asthma, aspirin sensitivity, and nasal/ethmoidal polyposis. It occurs in middle age (twenties and thirties are the most common onset times) and may not include any allergies.

YES YOU MAY BE SUFFERING FROM SAMTER DISEASE BUT FOR THAT YOU WILL HAVE SENSITIVITY REACTION TO ASPIRIN ,IBUBRUFEN OR ANY OTHER NSAID(A SIMPLE TEST FOR SAMTERS DISEASE) AND I THINK AFTER YOUR POLYPECTOMY THE SURGEONS MUST HAVE GIVEN YOU PAIN KILLERS LIKE(NSAIDS) WHICH HAD FURTHER DETERIORATED YOUR SAMTERS DISEASE AND ASTHMA

TREATMENT IS MONTELUKAST

TAKE CARE
Answered: Sat, 13 Apr 2013
I find this answer helpful
Allergist and Immunologist Dr. Suman Kumar's  Response
aFTER POLYP SURGERYTHIS HAPPENS
THE NASAL POLYPS ARE FOD INDUCED
MILK WHEAT POTATO
GET BLOOD TEST FOR MILK WHEAT POTATO SPECIFIC ANTIBODIES IN SERUM
MEAN WHILE STOP ALL MILK AND DIARY PRODUCTS
tAKE ANTI ALLERGICS
TAB MONTAIR FX BD
SYP VENTROLIN 1 TSF BD
SYP TOSSEX 1 TSF BD
ADD ANTACID SYP
AND ASTHALIN INHALER IN EMERGENCY
Answered: Fri, 12 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor